Galtonian regression in the "pure line"

Shull, George Harrison (February 1905) Galtonian regression in the "pure line". Torreya, 5 (2). pp. 21-25.

Item Type: Paper
Subjects: evolution
CSHL Authors:
Communities: Station for Experimental Evolution at Cold Spring Harbor
Depositing User: Matt Covey
Date: February 1905
Date Deposited: 16 Jan 2013 21:43
Last Modified: 16 Jan 2013 21:43

Actions (login required)

Administrator's edit/view item Administrator's edit/view item
CSHL HomeAbout CSHLResearchEducationNews & FeaturesCampus & Public EventsCareersGiving